Firstly, apologies for the delay. We’re slowly being able to be more present in the forums and we wanted to take some time to properly reply to your post.
Would you please provide us with an update? Have you started microdosing already?
In your case, given the recent discontinuation of Klonopin, gabapentin, and pain pills, most likely it’s important to allow your body and mind time to adjust. Abruptly introducing psychedelics could potentially exacerbate withdrawal symptoms or lead to unexpected interactions.
Remember, there are various non-pharmacological approaches to managing withdrawal symptoms, including relaxation techniques, mindfulness practices, and supportive social connections. These can provide valuable support during this transition period.
As you continue to explore options for managing withdrawal symptoms and the issues that caused you to start taking these meds, please prioritize your well-being and seek guidance from qualified healthcare professionals, unless you find in a very careful and respectful way that you can do it otherwise, in a healthy way too.
Please remember we’re not medical professionals so our advice can’t be taken as such, but I hope this reply helps either way and please feel free to ask us further here or via email or chat, and we’ll be happy to assist you further.
Also, keep in mind that we offer (paid) Consultation and Integration Calls with people in the team that have a lot of knowledge and experience with many different cases including themselves, and who will treat you with respect, care, Presence and good attention.
In case you (or any reader here) is interested, you can read more about the calls and book one here: https://soulcybin.org/guidance/
And, once again, if you feel like you would like to update us about your experience, that’d be welcomed warmly.
Thank you for your patience and understanding!
Wishing you (all) the best,